# SDR FDEA200901290380

- Difficulty date: January 29, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- Aircraft time: 42,588 hours, 30,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163043
- Condition: Gouged
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FORE FLAP IS GOUGED AT OTBD LEADING EDGE IN TWO PLACES.  REMOVED PREVIOUS REPAIR IAW SRM 51-30-2. FABRICATED NEW REPAIR PARTS IAW SRM 57-50-2 FIG 3 AND 57-50-4 FIG 1. INSTALLED NEW REPAIR IAW SRM 51-30-2.
